# SDR AALA20100425TUL01

- Difficulty date: April 25, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Aircraft time: 56,927 hours, 29,450 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN - CRACK IN LONGERON 3 LEFT AT STATION 160.  REMOVED CRACKED LONGERON 3 LEFT AND REPLACED WITH NEW LONGERON AND SPLICE.  SRM 53-02-00 FIGURE 18.
